# SDR USAA002214

- Difficulty date: December 28, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB FLANGE CRACKED 4 INCHES, STATION 727 AFT SIDE LBL 12, 26 INCHES ABOVE STRINGER 26L.  REPLACED CRACKED INTERCOSTAL PER SRM 51-10-01.  (M)
